# SDR IPXA2022052582516

- Difficulty date: May 14, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Part number: A5724228421100
- Part serial: NSN
- Condition: Cracked
- Location: Rh Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGRH KRUEGER FLAP WELL AFT O/B WALL CURVED PANEL CRACKED.ACCOMPLISH BLISTER DOUBLER REPAIRED PER EO A300-5720-83768-A
